MathSciNet Relay Station
MathSciNet bibliographic data
MR2093772 34K18 (34K11)
Jiang, Weihua; Wei, Junjie Bifurcation analysis in a limit cycle oscillator with delayed feedback. Chaos Solitons Fractals 23 (2005), no. 3, 817–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement